# SDR 97ZZZX3140

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - THE RIGHT MAIN AILERON CABLES AT THE WING ROOT AFT LOWER PULLEY ARE CORRODED.  REMOVED AND REPLACED RIGHT MAIN AILERON CABLES IN THE FUSELAGE AND WING ROOT AREA, TENSIONED AND SAFETIED IAW BAE MM.  GENERATED W/C TO C/W A FUNCTIONAL TEST OF THE AILERONS.
